Probable Levofloxacin‐Induced Thrombocytopenia in a Patient Previously on Ciprofloxacin: A Case Report and Literature Review
Year: 2016
Type: article
Study design: Case Report
Abstract: Drug-induced thrombocytopenia is a poorly understood, yet common phenomenon widely encountered in clinical practice. We present a case of suspected levofloxacin-induced thrombocytopenia, a rare side effect of a ubiquitous antibiotic, in a patient without similar effect to ciprofloxacin. This report builds upon other isolated case reports of fluoroquinolone-induced thrombocytopenia and demonstrates our algorithmic approach to the issue as well as a literature review pertaining to fluoroquinolone-induced thrombocytopenia.
Source: Case Reports in Medicine
DOI: 10.1155/2016/2860645
Authors: A. Justine Landi, Robert Burkes
Institution: University of Louisville
Language: English
Subfield: Hematology
Field: Medicine
Domain: Health Sciences
Open Access status: gold
Estimated APC paid: $790
OpenAlex ID: W2234970288
